# SDR 9JLA2013092300898

- Difficulty date: September 13, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 45149
- Aircraft time: 4,505 hours, 3,031 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcb
- Part number: 790CE01Y04
- Part serial: 1071
- Condition: Defective
- Location: Gen Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT AFTER THE NR 2 ENGINE WAS STARTED AND THE GENERATOR WAS ON-LINE.  NR 2 GENERATOR WAS INDICATION HIGH VOLTAGE. TROUBLESHOOTING FOUND NR 2 GENERTATOR CONTROL PCB DEFECTIVE.  PCB REPLACED WITH A NEW BOARD, FUNCTIONAL CHECKS WERE SATISFACTORY.
